Side effects of glaucoma eye drops (dark under eyes)
Q: My mother in her 60s has been using glaucoma eye drops steadily. As a side effect, the under eye was colored black. The doctor in charge also said it was a side effect that was announced in advance, but is that inevitable?
It was a little black at first, but now it’s too much like dark circles of a really sick person. Is there a way to get rid of it?
If you be careful when putting eye drops in, will it not get colored? Can’t you help it if it’s already colored?
A: Glaucoma treatment, which has side effects of eye drops that turn black around the eyes, is a drug containing prostaglandin.
Side effects of darkening eyebrows or turning black around the eyes inevitably occur in proportion to the duration of drug use. It doesn’t have a bad effect other than color change 비아그라 파는곳
If you put it more carefully so that it doesn’t get on your eyes, it can reduce the coloring, but it is highly likely that it won’t fade unless you stop taking the medicine.
If you are under a lot of stress due to these side effects, you can think of consulting a doctor enough and then replacing it with another drug.